# SDR SWAA2022020434205

- Difficulty date: November 26, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 20,225 hours, 8,475 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STA 540 LBL 0-25 PANEL BREAK CRACKED / REMOVED AND REPLACED CABIN FLOOR PANEL BREAK ASSY AT STA 540 LBL 0-25 REV DRW # 143A0060 REV A ATAG # WN8485
